The ideal structure of simple ternary algebras
Colloquium Mathematicum, Tome 40 (1978) no. 1, pp. 23-29
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_40_1_23_29,
author = {Juhani Nieminen},
title = {The ideal structure of simple ternary algebras},
journal = {Colloquium Mathematicum},
pages = {23--29},
year = {1978},
volume = {40},
number = {1},
doi = {10.4064/cm-40-1-23-29},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-40-1-23-29/}
}
Juhani Nieminen. The ideal structure of simple ternary algebras. Colloquium Mathematicum, Tome 40 (1978) no. 1, pp. 23-29. doi: 10.4064/cm-40-1-23-29
Cité par Sources :